| Model Number |
TB-0535FC |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the patient underwent laparoscopic unilateral nephrectomy procedure while under general anesthesia due to renal space-occupying lesions.The surgery required the use of a bipolar high-frequency ultrasonic dual-output surgical system to coagulate and incise tissues and blood vessels.When the surgeon was using the thunderbeat device, the white gasket at the front end of the ultrasonic blade fell off.The ultrasonic blade was immediately replaced with an ultrasonic blade and the operation continued.There was no report of patient harm associated with this event.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was not returned to olympus for inspection, so the reported failure was not confirmed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.